# SDR CALA2021051000634

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 39,298 hours, 24,294 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 210TS07Y01
- Condition: Discovered
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENCY* LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN - L-G L/G LGCIU 1 FAULT LGCIU  RIGHT AFTER TAKEOFF GEAR HANDLE UP. PICTURE ATTACHED OF SYSTEMS PAGE WAS THE XX SYSTEMS PAGE. NOTE THAT DURING FLIGHT ALL THEY INDICATED ON 32-31-11. ALL OPS CHECKS STILL NEED CONPLIANCE AT THIS TIME. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1965939  SN OFF 0201 LEVER, SWITCH-L  OFF 18-3231-9-9005 0201 ON 18-3231-9-9005 2775 REPLACED LANDING GEAR NORMAL CONTROL LEVER (6GA) PER AMM INFO ONLY: REPLACED THE L/G CONTROL LEVER PER LOGPAGE 6268948 COMPLETED OPS CHECK OF LANDING GEAR NORMAL CONTROL LEVER REF: AMM 32-31-11. OPS CHECK GOOD. NO DEFECTS NOTED. GEAR SWING ACCOMPLISHED ON LP# 6268954. LGCIU 1&2 BITE CHECKS GOOD. ADD EMP:U036868,U029498
